MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SV-9915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during open septorhinoplasty, the needle was broken at the last step of wound closure.No needle part was remained in the patient's body.A new suture was used to complete the closure.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
VELOSORB FAST
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
MDR Report Key8428357
Report Number1219930-2019-01577
Device Sequence Number1288683
Product Code GAM
UDI-Device Identifier10884521153288
UDI-Public10884521153288
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberSV-9915
Device Catalogue NumberSV-9915
Device Lot Number18021923X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1